CaltechAUTHORS
  A Caltech Library Service

Theory of semiclassical transition probabilities for inelastic and reactive collisions. IV. Classically-inaccessible transitions calculated by integration along complex-valued trajectories

Stine, J. and Marcus, R. A. (1972) Theory of semiclassical transition probabilities for inelastic and reactive collisions. IV. Classically-inaccessible transitions calculated by integration along complex-valued trajectories. Chemical Physics Letters, 15 (4). pp. 536-544. ISSN 0009-2614. http://resolver.caltech.edu/CaltechAUTHORS:20150708-150702676

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20150708-150702676

Abstract

We calculate semiclassical S-matrix elements S_(mn) by numerical integration along complex-valued trajectories, by avoiding (simply) previously reported trajectory divergences. Now, one can numerically calculate even ❘S_(mn)❘ ≈ 10^(−11) for the Secrest-Johnson system (their lowest ❘S_(mn)❘^2), instead of only ❘S_(mn)❘^2 > 10^(−3). Agreement is excellent.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0009-2614(72)80366-XDOIArticle
http://www.sciencedirect.com/science/article/pii/000926147280366XPublisherArticle
Additional Information:© 1972 Published by Elsevier B.V. Received 26 May 1972, Available online 20 November 2001. Acknowledgement is made to the donors of the Petroleum Research Fund administered by the American Chemical Society, and to the National Science Foundation for their support of this research. We should like to thank Professor J.O. Hirschfelder for his helpful criticisms, which served to clarify this presentation.
Funders:
Funding AgencyGrant Number
American Chemical Society Petroleum Research FundUNSPECIFIED
NSFUNSPECIFIED
Record Number:CaltechAUTHORS:20150708-150702676
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20150708-150702676
Official Citation:J. Stine, R.A. Marcus, Theory of semiclassical transition probabilities for inelastic and reactive collisions. IV. Classically-inaccessible transitions calculated by integration along complex-valued trajectories, Chemical Physics Letters, Volume 15, Issue 4, 1 September 1972, Pages 536-544, ISSN 0009-2614, http://dx.doi.org/10.1016/0009-2614(72)80366-X. (http://www.sciencedirect.com/science/article/pii/000926147280366X)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:58815
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:08 Jul 2015 22:35
Last Modified:13 Feb 2019 18:06

Repository Staff Only: item control page